Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Expansions of hypergeometric functions in hypergeometric functions
HTML articles powered by AMS MathViewer

by Jerry L. Fields and Jet Wimp PDF
Math. Comp. 15 (1961), 390-395 Request permission


In [1] Luke gave an expansion of the confluent hypergeometric function in terms of the modified Bessel functions ${I_v}(z)$. The existence of other, similar expansions implied that more general expansions might exist. Such was the case. Here multiplication type expansions of low-order hypergeometric functions in terms of other hypergeometric functions are generalized by Laplace transform techniques.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33.20
  • Retrieve articles in all journals with MSC: 33.20
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Math. Comp. 15 (1961), 390-395
  • MSC: Primary 33.20
  • DOI:
  • MathSciNet review: 0125992